# SDR SIMA20130303011

- Difficulty date: March 3, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,389 hours, 29,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4329.  CREW REPORTED AFT CABIN FLASHLIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-50-16.  OPS CHECKED GOOD.    ACFT RETURNED TO SERVICE.
